# SDR 2008UALA06330

- Difficulty date: October 30, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 32,893 hours, 8,854 cycles
- Engine: Pwa PW4056
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 35054367
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

STARTER VALVE DID NOT OPEN ON RIGHT ENGINE DURING START.  FOUND FAULTY START VALVE.  REPLACED NR 2 ENG START VALVE & STARTER.  OP CHECKS NORMAL.
